# SDR QMLA2022010720004

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N605CF
- Make and model: Agusta A119
- Aircraft serial: 14058
- Aircraft time: 6,046 hours, 13,838 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING OPERATIONAL CHECK FLIGHT FUEL ODOR WAS PRESENT IN AIRCRAFT CABIN.   IN THE AIRCRAFT AND DID NOT SMELL ANY ODOR OF FUEL AFTER LANDING. THOROUGH INSPECTION WAS PERFORMED AND NO LEAKAGE WAS FOUND.  SUSPECT RESIDUAL ODOR WAS STILL PRESENT ON EQUIPMENT IT WAS CLEANED AND DEODORIZED AND WILL WORK DISCREPANCY TO RECLEAN AND DEODORIZE AIRCRAFT.
